# SDR DHL9670920C

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar Forging
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK FOUND CORROSION ON VERTICAL FIN FRONT SPAR FORGING BELOW S-DUCT AND LEFT SIDE OF SPLICE PLATE.  INSTALLED NEW MODIFIED FRONT SPAR FORGING UPPER SPLICE PLATE BELOW S-DUCT PER AVITAS EO 96PMSI 123D-1, REPAIR 10 BY 3.
